# SDR HNAA0600006

- Difficulty date: January 25, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 35,757 hours, 39,410 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Drag Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN SELECTING GEAR UP RECEIVED NOSE GEAR UNSAFE INDICATION, GEAR WAS SLOW TO RETRACT.  JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES NO DEFECTS NOTED.  FOLLOWED UP ON 1/27/06 BY REPLACING THE NOSE GEAR RETRACT ACTUATOR.  01/31/06 PROBLEM REOCCURRED NOSE GEAR RED LIGHT AND HANDLE LIGHT REMAINED ON FOR 5 MINS AFTER TAKEOFF.  REMOVED AND REPLACED NLG DRAG STRUT ACTUATOR.
